# SDR ZZDA2010306

- Difficulty date: June 11, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED OVERWING EMERGENCY LIGHT LEFT WING.  OPS GOOD, REF 737 MM 33-51-04.
